question-icon

What causes aching feet and hands after UTI treatment?

default
Posted on Fri, 20 Jul 2018
Question: A family member has pain in her hands, feet and leggs. extremely tired. Has been to two ERs and three clinics. She was diagnosed with a UTI and put on antibiotics. These symptoms have presented after UTI treatment. Any ideas?
doctor
Answered by Dr. Praveen Tayal (38 minutes later)
Brief Answer:
Detail below.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,there are possibility of arthritis and diabetics ,so get blood sugar and RA factor done update me with results.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 4874 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes aching feet and hands after UTI treatment?

Brief Answer: Detail below. Detailed Answer: Hello, Thanks for posting your query. I have gone through your query,there are possibility of arthritis and diabetics ,so get blood sugar and RA factor done update me with results. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal